A new homotopy perturbation method for solving linear and nonlinear Schrödinger equations

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource

Bibliographic citation
A new homotopy perturbation method for solving linear and nonlinear Schrödinger equations ; volume:2014 ; pages:1-8
Journal of Interpolation and Approximation in Scientific Computing ; 2014, 1-8

Classification
Mathematik

Creator
Ayati, Z.
Biazar, J.
Ebrahimi, S.

DOI
10.5899/2014/jiasc-00062
URN
urn:nbn:de:101:1-201510289086
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:58 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Ayati, Z.
  • Biazar, J.
  • Ebrahimi, S.

Other Objects (12)